MAUDE Adverse Event Report: US ENDOSCOPY CENTRA; BIOPSY FORCEPS

US ENDOSCOPY CENTRA; BIOPSY FORCEPS
Model Number 00711250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The centra biopsy forceps subject of the reported event was discarded by user facility personnel prior to being returned for evaluation.Without the return of the device, a cause cannot be determined.The instructions for use for the biopsy forceps states, "the whole device should be checked whether there is any damage (i.E., bend of connection part and inflexible opening and closing of forceps) before using this product.If the problem exists, please do not use.Do not force the distal end of the insertion portion against body cavity tissue.Doing so could cause patient injury, such as perforation, bleeding, or mucous membrane damage.Do not insert the instrument into the endoscope while the cups are open.Otherwise, patient injury, such as perforation, bleeding, or mucous membrane damage could occur.It could also damage the endoscope and/or instrument.Biopsy may cause bleeding.If you take a large sample or press the instrument's distal end against tissue excessively, the risk of bleeding will increase.Perform biopsy on minimum necessary spots only.Potential complications: those associated with gastrointestinal endoscopy include, but are not limited to: mucosal tearing, swelling, bleeding, perforation and infection." steris conducted in-service training with user facility personnel on the proper use and operation to the centra biopsy forceps.A complaint review was conducted for this lot of products and confirmed this to be an isolated event.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure, their biopsy forceps were not cutting as desired causing tissue tearing and subsequent bleeding.Medical treatment was administered and the bleeding was controlled using a hemoclip.

Brand Name
CENTRA
Common Device Name
BIOPSY FORCEPS
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5976 heisley road
mentor, OH 44060
4402597401
MDR Report Key24952925
Report Number1528319-2026-00034
Device Sequence Number10048369
Product Code PTS
UDI-Device Identifier00724995180645
UDI-Public(01)00724995180645(11)260104(17)290103(10)107966
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711250
Device Catalogue Number00711250
Device Lot Number(10)107966
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown